# SDR HYIA20211217001

- Difficulty date: December 13, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N6765T
- Make and model: Cessna 402C
- Aircraft serial: C4020629
- Aircraft time: 19,248 hours, 19,001 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Line
- Condition: Defective
- Location: Heater
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A FUEL SMELL IN THE CABIN WITH THE HEATER OFF.  MAINTENANCE INSPECTED AND FOUND A DEFECT IN THE HEATER FUEL LINE.  THIS WAS REPLACED FROM THE HEATER FUEL PUMP TO THE FIREWALL WITH NO FURTHER DEFECTS NOTED.
